# SDR DALA1216153706

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 40,669 hours, 17,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 17 IN THE CABIN, WAS MISSING A LENS.  UPON FURTHER INSPECTION, MAINTENANCE DISCOVERED THE SEAT MOUNTED ESCAPE LIGHT ASSEMBLY TO BE DAMAGED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED PROPER SECURITY AND OPERATIONAL CHECKS.  AIRCRAFT IS NOW OKAY FOR SERVICE.
